# SDR QMLA2014102714127

- Difficulty date: October 27, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N117AM
- Make and model: Bolkms BK117B2
- Aircraft serial: 7140
- Aircraft time: 11,316 hours
- Engine: Lyc LTS101750B2
- Engine time: 10,840 hours, 19,370 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 1734362340
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE PILOT NOTED UPON POWER UP THAT THE NR 2 ENG FIRE LIGHT ILLUMINATED DIMLY.  TROUBLE SHOT & FOUND A FIRE DETECTOR PROBE TO BE THE CAUSE.  THIS FIRE DETECTOR WAS REPLACED & THE ACFT RETURNED TO SERVICE WITH NO ADDITIONAL DEFECTS NOTED.
